# SDR SWAA2022032333066

- Difficulty date: October 24, 2019
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 26,534 hours, 11,443 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PNL 120DF HAS CORROSION ALONG THE EDGE OF THE PNL. / REMOVED CORROSION ON THE EDGE OF FWD CARGO FLOOR PANEL 120DF FOUND DAMAGE TO EXCEED 20 INCHES ALLOWABLE LIMITS MATERIAL FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1 REPLACED AND INSTALLED NEW CARGO FLOOR PANEL 120 DF IAW AMM 25-52-10-400-801
